# SDR SWIA201437550

- Difficulty date: May 1, 2014
- Submitted: May 14, 2014
- Operation: Air carrier
- Aircraft: N788SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10290
- Aircraft time: 14,107 hours, 8,204 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON COCKPIT FLOORBEAM ANGLE ASSY AT BS 280, LBL 2?.  C-CHECK, REPLACED COCKPIT FLOORBEAM ANGLE IAW SRM.
